# SDR SIMA20220730003

- Difficulty date: July 30, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N243NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000604
- Aircraft time: 14,957 hours, 9,667 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel Support
- Part number: 17086181005
- Condition: Corroded
- Location: Aft Galley Panel
- Component: Panel Support
- Component part number: 17086181005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 AFT GALLEY FLOOR STRUCTURE RH OUTBD PANEL SUPPORT IS CORRODED (LEVEL 2 CORROSION)-C/A-REMOVED AND INSTALLED SERVICEABLE AFT GALLEY FLOOR STRUCTURE RH OUTBD PANEL SUPPORT IAW EMB-175 SRM 51-43-03, SRM 51-40-08, SRM 51-21-01, 51-21-02
